# SDR CALA2025080407247

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 83,878 hours, 30,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964412
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 15C RED EMERGENCY FLOOR LIGHT LENS MISSING.   REPLACED SEAT 15C RED EMERGENCY FLOOR LIGHT LENS REF CMM 25-22-59.  LIGHT OPS CHECK GOOD.
